Communications in Mathematical Physics

An improved formulation of some theorems and axioms in the axiomatic foundation of the Hilbert space structure of quantum mechanics

G. Ludwig

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 26, Number 1 (1972), 78-86.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103858004

Mathematical Reviews number (MathSciNet)
MR0381567

Zentralblatt MATH identifier
0232.47054

Subjects
Primary: 81.46

Citation

Ludwig, G. An improved formulation of some theorems and axioms in the axiomatic foundation of the Hilbert space structure of quantum mechanics. Comm. Math. Phys. 26 (1972), no. 1, 78--86. https://projecteuclid.org/euclid.cmp/1103858004


Export citation